May 7, 2012
am on limivudine, tenofovir, efavirens & need to know if it is safe to take intibiotics to cure my tonsils
Response from Dr. Young
Hello and thanks for posting.
In general, short course antibiotics are safe to take with HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testicular Pain After Drinking Water Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can A Vaginal Cyst Cause Swollen Lymph Nodes?
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Does Monistat Cure Vaginal Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.